# SDR DALA2019040422158

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 63,002 hours, 23,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND BENT ON ANGLE UNDER LAMP L392 AT AFT CARGO COMPT. DOOR (CCD). ANGLE WAS REPLACED PER. B757-200 SRM 51-40-02 AND DWG 146N6603 REV.K.
